# SDR CA970130005

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Head/Barrel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN ACCORDANCE WITH AIRWORTHINESS DIRECTIVE 78-08-07 CYLINDERS #1,2,3,4,7,8 SEPARATED AT THE HEAD/BARREL.
